# SDR UPS06147810

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2565 · Escape Slide
- Part: Warning Buzzer
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EVAC SLIDE, WHEN ARMED, BUZZER IS INOP.  PLACED ON DEFERRAL M-332178 PER MEL 52-73-01-2 PLACARD INSTALLED.  R&R ESCAPE SLIDE LIMIT SWITCH 13WN IAW A300-AMM 52-73-13-04 AND 52-73-13-05 AND OPS CH'D OK. THIS CLEARS M332178. PLACARD REMOVED.
